# SDR ABXA030039

- Difficulty date: January 2, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 62,041 hours, 65,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 5919217202
- Condition: Rusted
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST BLEEDING FROM RIGHT WING CENTER FLAP HINGE INBOARD UPPER ATTACH STUD.  REPLACED FORWARD CENTER FLAP HINGE IAW DC-9 MM 57-4-01-2-0001.
